# SDR AU980020

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN35A
- Condition: Loose
- Location: Eng Mount Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH LOWER ENGINE MOUNT BRACKET BOLTS LOOSE. SUSPECT BOLTS INCORRECTLY TORQUED AT MANUFACTURE.
